Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Severe Vomiting And Drowsiness After Taking Dronis For Irregular Periods?

Madam My wife is having irregular periods ,and the doctor has prescribed Dronis 30 to be taken for 21 days. Yesterday night , she took the tablet ,and to-day morning she had severe vomiting and drowsiness . Is it due to the tablet or may be some other reason
Thu, 18 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hello,

If she took the pill (and it was the first time), and she had vomiting this morning and drowsiness, then, should stop the pill, and report this as side effect to the doctor who prescribed Dronis 30. Otherwise, if this was not the first time she took the pill, and started vomiting this morning, it could be something else, for example, acute gastroenteritis or food poisoning. In this case, should seek immediate medical help for proper diagnosis and treatment.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Albana Sejdini, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Severe Vomiting And Drowsiness After Taking Dronis For Irregular Periods?

Hello, If she took the pill (and it was the first time), and she had vomiting this morning and drowsiness, then, should stop the pill, and report this as side effect to the doctor who prescribed Dronis 30. Otherwise, if this was not the first time she took the pill, and started vomiting this morning, it could be something else, for example, acute gastroenteritis or food poisoning. In this case, should seek immediate medical help for proper diagnosis and treatment. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Albana Sejdini, General & Family Physician